# SDR CA130311010

- Difficulty date: March 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, A

## Discrepancy

(CAN) AN ENGINE FIRE WARNING WAS ANNUNCIATED ON THE RT 2 ENGINE, APPROXIMATELY 20 MINUTES AFTER DEPARTURE.  THE CREW SECURED THE ENGINE AND DISCHARGED BOTH FIRE BOTTLES, RETURNING TO DEPARTURE. A SINGLE ENGINE LANDING WAS UNEVENTFUL.  IT WAS REPORTED THAT A LOUD NOISE WAS HEARD FROM THE ENGINE FOLLOWED IMMEDIATELY BY THE FIRE WARNING.  POST FLIGHT INSPECTION FOUND FIRE DAMAGE ON THE ENGINE.  THE ACFT HAS BEEN QUARANTINED BY THE NTSB.  THE LOCAL ENGINE FIELD SERVICE REP WILL BE ON SITE TO ASSIST.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
